# SDR 20000710SH016

- Difficulty date: June 21, 2000
- Submitted: July 10, 2000
- Operation: General aviation
- Aircraft: N280TR
- Make and model: Skrsky S76B
- Aircraft serial: 760344
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 7608020041103
- Condition: Corroded
- Location: Fuselage
- Part time: 3,951 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER SHOWED SIGNS OF CORROSION.  CORRODED PART WILL BE REPLACED WITH NEW PART.  (X)
